Alert archive / Arkansas / Tornado Warnings in 2015

Tornado Warning 31, NWS Little Rock, AR

December 23, 2015Desha County, Drew County, Arkansas

NWS Little Rock, AR issued this tornado warning at Dec 23, 2015, 3:23 PM CST for Desha County, Drew County, Arkansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 23, 2015, 3:23 PM CST (21:23 UTC)
Expired
Dec 23, 2015, 4:00 PM CST
In force
37 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Desha County, AR, Drew County, AR

The radar

The Little Rock radar (KLZK), 166 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 23, 11:57 AM CSTTornado Watch PDSSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 57 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 298 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
57 J/kg
Mixed-layer CIN
-183 J/kg
Mixed-layer LCL
670 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
298 m²/s²
0-3 km storm-relative helicity
382 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

750 
WFUS54 KLZK 232123
TORLZK
ARC041-043-232200-
/O.NEW.KLZK.TO.W.0031.151223T2123Z-151223T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
323 PM CST WED DEC 23 2015

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL DESHA COUNTY IN SOUTHEASTERN ARKANSAS...
  SOUTHEASTERN DREW COUNTY IN SOUTHEASTERN ARKANSAS...

* UNTIL 400 PM CST
    
* AT 323 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 8 MILES NORTH OF SNYDER...OR 11 MILES SOUTHWEST
  OF DERMOTT...MOVING NORTHEAST AT 50 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  DERMOTT AROUND 335 PM CST. 
  ARKANSAS CITY AROUND 350 PM CST. 
  JERSEY POINT AROUND 400 PM CST. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE JEROME
AND HALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3367 9112 3366 9114 3360 9113 3356 9124
      3352 9125 3354 9134 3351 9145 3339 9146
      3339 9169 3341 9170 3353 9146 3353 9141
      3355 9135 3357 9139 3366 9120 3365 9116
      3370 9112 3366 9109
TIME...MOT...LOC 2123Z 242DEG 48KT 3341 9158 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

46
1 follow-up statement
140 
WWUS54 KLZK 232148
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
348 PM CST WED DEC 23 2015

ARC043-232156-
/O.CAN.KLZK.TO.W.0031.000000T0000Z-151223T2200Z/
DREW AR-
348 PM CST WED DEC 23 2015

...THE TORNADO WARNING FOR SOUTHEASTERN DREW COUNTY IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED INTO
CHICOT COUNTY. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
ARKANSAS.

LAT...LON 3363 9114 3362 9113 3360 9113 3356 9124
      3352 9125 3354 9134 3354 9135 3356 9135
      3364 9118 3364 9116
TIME...MOT...LOC 2146Z 243DEG 40KT 3352 9131 

$$

ARC041-232200-
/O.CON.KLZK.TO.W.0031.000000T0000Z-151223T2200Z/
DESHA AR-
348 PM CST WED DEC 23 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR SOUTH
CENTRAL DESHA COUNTY...
    
AT 346 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES EAST OF DERMOTT...MOVING NORTHEAST AT 50 MPH.

HAZARD...TORNADO AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  ARKANSAS CITY AROUND 400 PM CST. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
HALLEY.

LAT...LON 3363 9114 3362 9113 3360 9113 3356 9124
      3352 9125 3354 9134 3354 9135 3356 9135
      3364 9118 3364 9116
TIME...MOT...LOC 2146Z 243DEG 40KT 3352 9131 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

46

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Dec 23, 2:37 PM CST, 46 minutes earlier.

Area forecast discussion, Dec 23, 2:37 PM CST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
237 PM CST WED DEC 23 2015

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT

CONVECTION CONTINUES TO SLOWLY PUSH OUT OF THE COUNTY WARNING AREA.
SEVERAL MORE HOURS OF STRONG TO SEVERE STORMS WILL BE POSSIBLE OVER
EAST CENTRAL AND SOUTHEAST SECTIONS OF THE STATE BEFORE THE EVENT
WINDS DOWN. TWO ROUNDS OF SEVERE WEATHER DID MOVE ACROSS THE COUNTY
WARNING AREA TODAY...PLEASE REFER TO THE LOCAL STORM REPORT PRODUCT
FOR FURTHER DETAILS.

THE COLD FRONT RESPONSIBLE FOR ALL THIS NOW LOCATED OVER THE EASTERN
SECTIONS OF THE STATE AND MOVING AWAY. LOW PRECIPITATION CHANCES
WILL BE HELD ONTO THROUGH THE OVERNIGHT HOURS ACROSS THE SOUTHEAST.
THURSDAY APPEARS TO BE DRY WITH SOME SLIGHT CHANCE POPS CONTINUING
OVER THE FAR SOUTHEAST. DRY WEATHER WILL NOT REMAIN IN PLACE VERY
LONG AS THE AFOREMENTIONED COLD FRONT LIFTS BACK TO THE NORTH ON
CHRISTMAS DAY. AS A RESULT...SHOWERS AND THUNDERSTORMS WILL RETURN
TO THE FORECAST.

&&

.LONG TERM...SATURDAY THROUGH WEDNESDAY NIGHT...

MAIN FOCUS DURING THE EXTENDED TERM WILL BE ON A VIGOROUS UPPER LOW
OVER NWRN MEXICO THAT WILL BE MOVING ACROSS TEXAS AND THROUGH
ARKANSAS WITH A NEGATIVELY TILTED TROUGH. AN ASSOCIATED SFC LOW WILL
MOVE UP ALONG THE TX GULF COAST NORTHWARD INTO ARKANSAS AND WILL
DRIVE A FRONT ACROSS THE STATE ON MONDAY. THIS IS GOING TO BE QUITE
AN INTENSE STORM SYSTEM THAT MAY BRING ANOTHER ROUND OF SEVERE
WEATHER...HEAVY RAIN...AND POSSIBLE FLOODING TO THE STATE.

THERE ARE STILL SOME UNCERTAINTIES IN THE FORECAST...BUT AT THE
MOMENT I HAVE HIT THE POPS FAIRLY HARD AND BROADBRUSHED THEM ACROSS
THE WEEKEND INTO MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     44  65  47  60 /  10  10  20  60
CAMDEN AR         48  73  55  72 /  10  10  40  70
HARRISON AR       41  63  39  60 /  10  10  10  30
HOT SPRINGS AR    45  70  51  63 /  10  10  30  60
LITTLE ROCK   AR  47  70  51  64 /  10  10  30  60
MONTICELLO AR     53  73  59  74 /  20  10  50  70
MOUNT IDA AR      43  70  48  64 /  10  10  20  50
MOUNTAIN HOME AR  41  63  41  59 /  10  10  10  40
NEWPORT AR        44  67  48  61 /  20  10  20  60
PINE BLUFF AR     49  71  53  70 /  20  10  40  70
RUSSELLVILLE AR   43  67  46  61 /  10  10  20  50
SEARCY AR         45  66  48  61 /  10  10  30  60
STUTTGART AR      49  70  53  68 /  20  10  40  70
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...56 / LONG TERM...53
Hazardous weather outlook, Dec 23, 1:50 PM CST, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
150 PM CST WED DEC 23 2015

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-241100-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN-
BRADLEY-DREW-
150 AM CST WED DEC 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND INTO THE
EARLY EVENING FOR MOST OF EASTERN ARKANSAS. SOME OF THESE STORMS
WILL BE STRONG TO SEVERE. HAIL AND DAMAGING WINDS ARE THE MAIN
THREATS BUT TORNADOS CAN NOT BE RULED OUT. THE AREA MOST SUSCEPTIBLE
TO TORNADOS WILL BE EAST CENTRAL AND SOUTHEAST SECTIONS OF THE
STATE. THE SEVERE WEATHER THREAT WILL END EARLY THIS EVENING.

ONLY A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE
EAST FOR OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE COLD FRONT WILL STALL ACROSS SOUTH ARKANSAS THURSDAY...BUT THEN
LIFT BACK NORTH CHRISTMAS DAY. CHANCES FOR SHOWERS AND THUNDERSTORMS
WILL RETURN TO THE FORECAST...ALONG WITH HEAVY RAINFALL
THROUGH EARLY SATURDAY.

A STRONG STORM SYSTEM WILL LIFT SLOWLY NORTHEAST ACROSS THE REGION
OVER THE WEEKEND...WITH SHOWERS AND THUNDERSTORMS CONTINUING.
MULTIPLE ROUNDS OF RAINFALL WILL BE POSSIBLE THROUGH EARLY NEXT
WEEK...WITH SEVERAL INCHES OF RAINFALL EXPECTED. AS A RESULT...THE
THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL BE INCREASING
OVER TIME. THIS STORM SYSTEM COULD ALSO BRING ANOTHER ROUND OF
SEVERE WEATHER.

OF COURSE...THERE ARE A LOT OF DETAILS IN THIS FORECAST THAT ARE
SUBJECT TO CHANGE...ESPECIALLY THIS COMING WEEKEND. AS A
RESULT...REFER TO THE LATEST FORECASTS OVER THE NEXT SEVERAL DAYS
AS THESE DETAILS BECOME MORE CLEAR OVER TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY DUE TO POTENTIAL SEVERE
WEATHER.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51

In the hours before

Local storm report, Dec 23, 12:15 PM CST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1215 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 AM     TSTM WND DMG     JUDSONIA                35.28N 91.64W
12/23/2015                   WHITE              AR   PUBLIC

            REPORT OF A TREE DOWN ON EVENING STREET IN JUDSONIA

&&

MBROWN
Special weather statement, Dec 23, 12:23 PM CST, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1223 PM CST WED DEC 23 2015

ARZ025-231845-
JACKSON AR-
1223 PM CST WED DEC 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JACKSON COUNTY UNTIL
1245 PM CST...

AT 1223 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR TUCKERMAN...OR 9 MILES NORTHEAST OF NEWPORT...MOVING NORTHEAST AT
55 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TUCKERMAN...SWIFTON AND GRUBBS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CST FOR EASTERN
ARKANSAS.

LAT...LON 3565 9105 3561 9114 3574 9124 3576 9124
      3587 9104 3565 9104
TIME...MOT...LOC 1823Z 240DEG 49KT 3573 9112

56
Local storm report, Dec 23, 12:24 PM CST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1224 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     HAIL             AUGUSTA                 35.29N 91.36W
12/23/2015  M0.88 INCH       WOODRUFF           AR   EMERGENCY MNGR

&&

61
Local storm report, Dec 23, 12:32 PM CST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1232 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     TSTM WND DMG     8 N LONOKE              34.90N 91.90W
12/23/2015                   LONOKE             AR   LAW ENFORCEMENT

            REPORTS OF POWER LINES DOWN ALONG HIGHWAY 236 AROUND CLAY
            HILL.

&&

MBROWN
Local storm report, Dec 23, 12:49 PM CST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1249 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 PM     HAIL             LONOKE                  34.79N 91.90W
12/23/2015  E0.50 INCH       LONOKE             AR   LAW ENFORCEMENT

&&

61
Local storm report, Dec 23, 1:18 PM CST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
118 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             DES ARC                 34.98N 91.51W
12/23/2015  E1.75 INCH       PRAIRIE            AR   PUBLIC

            REPORT OF GOLF BALL SIZED HAIL IN DES ARC.

&&

MBROWN

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 4:12 AM CSTLake Wind AdvisoryLZKArkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 20 more14 hr
Dec 23, 4:17 AM CSTSpecial Weather StatementLZKJohnson, Newton43 min
Dec 23, 4:31 AM CSTSevere Thunderstorm WarningLZKLogan, Scott, Yell29 min
Dec 23, 4:56 AM CSTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Newton, Pope, Searcy and 2 more34 min
Dec 23, 5:29 AM CSTSevere Thunderstorm WarningLZKBaxter, Conway, Marion, Pope, Searcy, Stone and 1 more46 min
Dec 23, 5:43 AM CSTTornado WarningLZKConway, Pope, Searcy, Van Buren32 min
Dec 23, 6:07 AM CSTSevere Thunderstorm WarningLZKLogan, Polk, Scott, Yell38 min
Dec 23, 6:18 AM CSTSpecial Weather StatementLZKFulton, Izard, Stone27 min
Dec 23, 6:23 AM CSTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott, Yell37 min
Dec 23, 6:33 AM CSTTornado WarningLZKBaxter, Fulton, Izard, Stone27 min
Dec 23, 6:57 AM CSTTornado WarningLZKFulton, Izard, Sharp48 min
Dec 23, 7:00 AM CSTSpecial Weather StatementLZKMontgomery45 min
Dec 23, 7:17 AM CSTSevere Thunderstorm WarningLZKConway, Garland, Johnson, Logan, Montgomery, Perry and 4 more28 min
Dec 23, 7:39 AM CSTSevere Thunderstorm WarningLZKConway, Faulkner, Garland, Perry, Pope, Pulaski and 3 more51 min
Dec 23, 8:10 AM CSTSevere Thunderstorm WarningLZKBaxter, Cleburne, Conway, Faulkner, Fulton, Independence and 5 more35 min
Dec 23, 8:29 AM CSTSpecial Weather StatementLZKGarland, Pike46 min
Dec 23, 8:37 AM CSTSevere Thunderstorm WarningLZKCleburne, Faulkner, Fulton, Independence, Izard, Sharp and 2 more38 min
Dec 23, 9:16 AM CSTSevere Thunderstorm WarningLZKFulton, Sharp14 min
Dec 23, 9:46 AM CSTSpecial Weather StatementLZKFaulkner44 min
Dec 23, 10:15 AM CSTSpecial Weather StatementLZKClark, Grant, Hot Spring45 min
Dec 23, 10:51 AM CSTSpecial Weather StatementLZKJefferson, Lonoke24 min
Dec 23, 11:00 AM CSTSevere Thunderstorm WarningLZKFaulkner, Grant, Jefferson, Lonoke, Pulaski, Saline and 1 more45 min
Dec 23, 11:39 AM CSTSevere Thunderstorm WarningLZKJackson, Lonoke, Prairie, White, Woodruff36 min
Dec 23, 11:53 AM CSTTornado WarningLZKLonoke, Prairie, White, Woodruff37 min
Dec 23, 12:20 PM CSTTornado WarningLZKJackson, White, Woodruff25 min
Dec 23, 12:23 PM CSTSpecial Weather StatementLZKJackson22 min
Dec 23, 12:50 PM CSTSevere Thunderstorm WarningLZKLonoke, Prairie, White, Woodruff40 min
Dec 23, 12:52 PM CSTSevere Thunderstorm WarningLZKJefferson, Lonoke, Prairie, Pulaski53 min
Dec 23, 1:19 PM CSTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff26 min
Dec 23, 1:24 PM CSTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie36 min
Dec 23, 1:45 PM CSTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff45 min
Dec 23, 3:18 PM CSTSevere Thunderstorm WarningLZKDesha, Drew42 min

Nearby

Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.